I recently developed severe drop foot and cannot lift my foot at all. When I take a high dose of vitamin b 12 a bit later I get a small amount of mobility back -- like if I sit on the floor I can lift it. After a few hours, that wears off and I am back to no ability. What does this mean?
Did you find this post helpful?
|

replied August 13th, 2013
PS. Earlier today I took a bunch of b 12 and then if I sat on the floor with my knees bent, I could lift the bad foot up EXACTLY like the good one. It felt exactly the same. Now, a few hours later, I can lift it a little in that position but it is a struggle and doesn't go as far.
|
Did you find this post helpful?
Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....